EconPapers    
Economics at your fingertips  
 

Symplectic Methods for the Solution to Riccati Matrix Equations Related to Macroeconomic Models

Guiomar Martin-Herran

Computational Economics, 1999, vol. 13, issue 1, 91 pages

Abstract: This paper deals with the numerical solution of the differential Riccati equation associated with deterministic time invariant linear-quadratic control problems. We focus on the solution of the differential Riccati equations via a hamiltonian equation, using symplectic numerical methods. These methods are appropriate for long time integration and preserve some of the important qualitative features of the problem, such as the symmetry and positivity of the Riccati matrix. The numerical methods can be also interpreted as iterative methods for the algebraic equation. We present some numerical results and a first analytical advance. A macroeconomic linear-quadratic control problem is used as a test problem in the numerical experiments. Citation Copyright 1999 by Kluwer Academic Publishers.

Date: 1999
References: Add references at CitEc
Citations: Track citations by RSS feed

Downloads: (external link)
http://journals.kluweronline.com/issn/0927-7099/contents (text/html)
Access to the full text of the articles in this series is restricted.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:kap:compec:v:13:y:1999:i:1:p:61-91

Ordering information: This journal article can be ordered from
http://www.springer. ... ry/journal/10614/PS2

Access Statistics for this article

Computational Economics is currently edited by Hans Amman

More articles in Computational Economics from Springer, Society for Computational Economics Contact information at EDIRC.
Bibliographic data for series maintained by Sonal Shukla ().

 
Page updated 2020-04-23
Handle: RePEc:kap:compec:v:13:y:1999:i:1:p:61-91